MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 32095
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter fracture occurred.The target lesion was located in the liver.A flexima drainage catheter was selected for use in a percutaneous transhepatic biliary stenting (ptbs) and percutaneous transhepatic cholangiodrainage (ptcd) procedure.During preparation, it was found that the catheter was fractured and it could not be used.The procedure was completed with another of the same device.There was no patient injury as a result of this event.
 
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr: the complaint device was returned to our post market quality assurance laboratory.The device returned with the needle, the 8f dilator, the guidewire, the flexible cannula and the tube connector.These components return in good condition.The metal cannula returned assembled in the catheter; however, it is kinked.There is no evidence of a detachment in the catheter, but the luer lock male from the metal cannula is detached that could be related to what the customer reports by "the catheter was fractured".There is evidence of loctite in the cannula indicating the male adaptor was attached initially.The metal cannula was removed from the catheter, and no resistance was felt when removing the cannula, and the pig tail does form correctly.

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23543427
Report Number2124215-2025-80750
Device Sequence Number18585894
Product Code FGE
UDI-Device Identifier08714729323273
UDI-Public(01)08714729323273(17)270226(10)35278565
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32095
Device Catalogue Number32095
Device Lot Number0035278565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight60 KG